Previous issue ·  Next issue ·  Most recent issue in the archive · All issues in the archive   

Journal of Operator Theory

Volume 68, Issue 2, Fall 2012  pp. 543-547.

A factorization theorem for $\varphi$-maps

Authors:  Michael Skeide
Author institution: Universita degli Studi del Molise, Dipartimento S.E.G.e S., Via de Sanctis, 86100 Campobasso, Italy

Summary:  We present a far reaching generalization of a factorization theorem by Bhat, Ramesh, and Sumesh (stated first by Asadi) and furnish a very quick proof.

Keywords:  Hilbert modules, operator theory, quantum dynamics, quantum probability

Contents    Full-Text PDF